# SDR 95ZZZX3624

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N215AF
- Make and model: Cessna 172N
- Aircraft serial: 17270844
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Fuselage
- Part time: 8,918 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FUSELAGE SKIN CRACKED AT REFUELING STEP.  CRACK RADIATED UP AND FORWARD FROM UPPER FORWARD STEP ATTACH WASHER (DISPLACMENT TYPE).  SUBMITTER SUGGESTS REGULAR CLOSE INSPECTION OF AREA AND CONSTRUCTION OF A STURDY DOUBLER REDUCING SKIN TENSION.
